MathSciNet Relay Station
MathSciNet bibliographic data
MR1427667 11G30 (14H40)
Leprévost, Franck Sur certains sous-groupes de torsion de jacobiennes de courbes hyperelliptiques de genre $g\geq 1$. (French) [Certain torsion subgroups of Jacobians of hyperelliptic curves of genus $g\geq 1$] Manuscripta Math. 92 (1997), no. 1, 47–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement